View : 33 Download: 0

Weak forms of supercyclity and a class of paranormal operators

Title
Weak forms of supercyclity and a class of paranormal operators
Authors
Jung S.Kim I.Ko E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2014
Journal Title
Mathematical Inequalities and Applications
ISSN
1331-4343JCR Link
Citation
vol. 17, no. 3, pp. 831 - 842
Publisher
Element D.O.O.
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Class A operator; Invariant subspace; N -supercyclic; Weakly supercyclic
DOI
10.7153/mia-17-61
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE